Log in to save to my catalogue

New integrable Boussinesq equations of distinct dimensions with diverse variety of soliton solutions

New integrable Boussinesq equations of distinct dimensions with diverse variety of soliton solutions

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2264202515

New integrable Boussinesq equations of distinct dimensions with diverse variety of soliton solutions

About this item

Full title

New integrable Boussinesq equations of distinct dimensions with diverse variety of soliton solutions

Publisher

Dordrecht: Springer Netherlands

Journal title

Nonlinear dynamics, 2019-07, Vol.97 (1), p.83-94

Language

English

Formats

Publication information

Publisher

Dordrecht: Springer Netherlands

More information

Scope and Contents

Contents

In the present course of study, we examine a family of Boussinesq equations of distinct structures and dimensions. We investigate the complete integrability of these equations via Painlevé test. Real and complex multiple soliton solutions, for each considered model, are derived by mode of simplified Hirota’s method. Moreover, exponential expansion...

Alternative Titles

Full title

New integrable Boussinesq equations of distinct dimensions with diverse variety of soliton solutions

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_proquest_journals_2264202515

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_proquest_journals_2264202515

Other Identifiers

ISSN

0924-090X

E-ISSN

1573-269X

DOI

10.1007/s11071-019-04955-1

How to access this item